IJPAM: Volume 95, No. 1 (2014)
TIME-DELAY SYSTEMS WITH CONVEX
Department of Mathematics and Statistics
Chiangmai, 50290, THAILAND
Abstract. This article is concerned with robust stability of switched discrete time-delay systems with convex polytopic uncertainties. The system to be considered is subject to interval time-varying delays, which allows the delay to be a fast time-varying function and the lower bound is not restricted to zero. Based on the discrete Lyapunov functional, a switching rule for robust stability for switched system with convex polytopic uncertainties is designed via linear matrix inequalities.
Received: January 30, 2014
AMS Subject Classification: 47N10, 93C55, 93D20, 94C10
Key Words and Phrases: switching design, convex polytopic uncertainties, robust stability, interval time-varying delays, Lyapunov function, linear matrix inequalities
Download paper from here.
DOI: 10.12732/ijpam.v95i1.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 69 - 78